# SDR GTIA000165

- Difficulty date: April 14, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 739 - FLOOR TRACK LIGHT MISSING ROW 12.  INSTALLED LIGHT BULB AND COVER PER MM 33-60-0.  OPS CHECK GOOD.  (M)
